Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 85, NWS Milwaukee, WI

November 9, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2011, 10:22 PM CST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 10:22 PM CST (04:22 UTC)
Expired
Nov 11, 2011, 12:00 AM CST
In force
26 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS73 KMKX 100422
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CST WED NOV 9 2011

...BRISK WEST WINDS...

.STRONG LOW PRESSURE NORTHEAST OF SAULT STE MARIE MICHIGAN WILL
HEAD NORTHEAST TO EASTERN ONTARIO CANADA. BRISK WEST WINDS WINDS
AND HIGH WAVES WILL PREVAIL INTO THURSDAY. 

LMZ643>646-101230-
/O.EXP.KMKX.GL.W.0022.000000T0000Z-111110T0400Z/
/O.NEW.KMKX.SC.Y.0085.111110T0422Z-111110T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1022 PM CST WED NOV 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST
THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  NEAR THE OPEN WATERS.

* WAVES: WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
218 
WHUS73 KMKX 100953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CST THU NOV 10 2011

...BRISK WEST WINDS TODAY AND THIS EVENING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT
THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS
OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL
DIMINISH AFTER MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES
THE REGION.  


LMZ643>646-101800-
/O.EXT.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
GEHRING
446 
WHUS73 KMKX 101530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST THU NOV 10 2011

...BRISK WEST WINDS TODAY AND THIS EVENING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT
THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS
OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL
DIMINISH AFTER MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES
THE REGION.

LMZ643>646-102330-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
845 
WHUS73 KMKX 102149
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CST THU NOV 10 2011

...BRISK WEST WINDS INTO THIS EVENING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS CANADA BUT
THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL MAINTAIN BRISK WINDS
OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. THE WINDS WILL
DIMINISH TOWARDS MIDNIGHT WHEN A RIDGE OF HIGH PRESSURE APPROACHES
THE REGION.

LMZ643>646-110600-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 PM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS 
  OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
940 
WHUS73 KMKX 110258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CST THU NOV 10 2011

...BRISK WEST WINDS THROUGH EARLY TONIGHT...

.STRONG LOW PRESSURE NEAR JAMES BAY CANADA WILL CONTINUE TO MOVE
TO THE NORTHEAST BUT THE PASSAGE OF A TROUGH OF LOW PRESSURE WILL
MAINTAIN BRISK WINDS OVER THE RELATIVELY MILD WATERS OF LAKE
MICHIGAN. THE WINDS WILL DIMINISH TOWARDS MIDNIGHT WHEN A RIDGE OF
HIGH PRESSURE APPROACHES THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-110600-
/O.CON.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS THEN DIMINISHING TO 10 TO 20 KNOTS.

* WAVES: WAVES 2 FEET CLOSE TO SHORE AND UP TO 4 FEET TOWARDS 
  OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
706 
WHUS73 KMKX 110548
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CST THU NOV 10 2011

...BRISK WEST WINDS DIMINISHING...

.STRONG LOW PRESSURE NEAR JAMES BAY CANADA WILL CONTINUE TO MOVE
TO THE NORTHEAST. THE WINDS WERE DIMINISHING AS RIDGE OF HIGH
PRESSURE APPROACHES THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-110700-
/O.EXP.KMKX.SC.Y.0085.000000T0000Z-111111T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1148 PM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT AS
THE WINDS DIMINISH. CONDITIONS MAY STILL APPROACH SMALL CRAFT
ADVISORY CRITERIA NEAR THE OPEN WATERS DURING THE EARLY MORNING
HOURS.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 9:38 PM CST, 44 minutes earlier.

Area forecast discussion, Nov 9, 9:38 PM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 PM CST WED NOV 9 2011

.UPDATE...

SURFACE LOW HAS MOVED TO NORTHEAST OF SAULT STE MARIE MICHIGAN.
PRECIPITATION HAS ENDED AND SKIES HAVE CLEARED. STRATOCUMULUS
EXPECTED TO INCREASE AGAIN LATE TONIGHT AS THE SECOND MID LEVEL
TROUGH OVER MINNESOTA SWINGS ACROSS WISCONSIN.

&&

.AVIATION/06Z TAFS/...

URFACE LOW HAS MOVED TO NORTHEAST OF SAULT STE MARIE MICHIGAN.
PRECIPITATION HAS ENDED AND SKIES HAVE CLEARED. STRATOCUMULUS
AROUND 4 TO 6 THSD FT IS EXPECTED TO INCREASE AGAIN LATE TONIGHT
AS THE SECOND MID LEVEL TROUGH OVER MINNESOTA SWINGS ACROSS
WISCOSNIN. CEILING SHOULD LOWER TO MVFR BY 11-14Z.

&&

.PREV DISCUSSION... /ISSUED 209 PM CST WED NOV 9 2011/

TONIGHT - CONFIDENCE...MEDIUM
WATER VAPOR/RUC SHOWS POTENT 41 UNIT VORT LIFTING NORTH FROM
SOUTHERN WI. IMPRESSIVE AND WELL DEFINED COMMA HEAD STRUCTURE.
DEFORMATION ZONE PRECIPITATION WILL EXIT THE EAST THIS EVENING. THE
TRANSITION FROM RAIN TO SNOW CONTINUES INTO FAR EASTERN WI. EXPECT
SOME MINOR SLUSHY ACCUMULATIONS. OTHER STORY WILL BE THE GUSTY
NORTHWEST WINDS WRAPPING AROUND THE 997 MILLIBAR LOW. WENT CLOSER TO
SLIGHTLY WARMER CONSRAW TEMPS FOR LOWS.

THURSDAY - CONFIDENCE...MEDIUM
SECONDARY 25-300 MILLIBAR SPEED MAX WILL MAINTAIN/REINFORCE THE
UPPER TROUGH. WITH THE CYCLONIC FLOW AND COLD AIR ALOFT...MODELS
THROWING OUT SOME VERY LIGHT AND SPOTTY QPF. WILL HAVE SOME SLIGHT
CHANCE POPS IN THERE FOR SHSN. BUFKIT SOUNDINGS/925 TEMPS/MOS
SUGGEST FROZEN PRECIP.

THURSDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

NARROW SURFACE HIGH PRESSURE RIDGE DRIFTS THROUGH. LIGHT WINDS AND
THE POSSIBILITY OF SOME CLEARING FOR A TIME WILL ALLOW TEMPS TO
COOL DOWN INTO THE LOWER AND MID 20S.

FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

LOW PRESSURE TRACKS ALONG THE U.S./CANADIAN BORDER/LAKE SUPERIOR.
A WARM FRONT AND SOME DEEP WARM ADVECTION ARRIVE EARLY IN THE DAY
AND PUSH EAST BY EARLY AFTERNOON. SOME CONCERN THIS COULD GENERATE
SOME LIGHT SNOW ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA
FRIDAY MORNING. MOISTURE QUITE LIMITED THOUGH...AND WILL LEAVE IT
OUT FOR NOW. THIS IS THE START OF A LITTLE WARMING TREND GOING
INTO THE WEEKEND.

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH.

WEAK RIDGING WITH MILDER AIR PUSHING INTO THE AREA. SATURDAY IS
SHAPING UP TO BE A NICE CONTRAST TO THE WINTRY BLAST CURRENTLY
MOVING THROUGH. HIGHS PUSH INTO THE LOWER AND MID 50S.

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS LOW TO MEDIUM.

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS SOUTHERN
CANADA WITH DEEP TROUGH AND COLD FRONT STRETCHING SOUTH INTO THE
MIDDLE OF THE U.S. THIS TROF AND COLD FRONT WILL COME THROUGH HERE
ON SUNDAY POSSIBLY BRINGING SOME SHOWERS TO THE AREA. TEMPS WILL
BE WARM ENOUGH TO KEEP THAT ALL RAIN. WITH THE FRONT TO OUR SOUTH
BY MONDAY ANOTHER LOW MAY THEN MOVE UP THE FRONT BRINGING ANOTHER
CHANCE FOR RAIN MONDAY INTO TUESDAY.

AVIATION/00Z TAFS/...STRONG LOW AND UPPER WAVE WILL CONTINUE TO
LIFT NORTHEAST AWAY FROM SRN WI TONIGHT. DEFORMATION ZONE PRECIP
SHIELD WILL EXIT EASTERN WI THIS EVENING WITH SOME VSBYS AS LOW AS
LIFR AT TIMES. EXPECT CEILINGS TO TRANSITION FROM IFR TO MVFR BEFORE
CLEARING OUT. GRADIENT WILL REMAIN TIGHT PRODUCING GUSTY NW WINDS.
ALREADY SEEING SIGNS OF THE NEXT IMPULSE DIVING SOUTHEAST FROM THE
DAKOTAS AND MINNESOTA. THIS WILL SPREAD MORE MVFR CLOUDS BACK INTO
THE AREA TOWARDS THURSDAY MORNING. SOME POTENTIAL FOR SHSN BUT NOT
EXPECTING IT TO AMOUNT TO MUCH IF ANYTHING ACCUMULATION-WISE.

MARINE...GALE WARNING WILL CONTINUE INTO THE EVENING HOURS DUE TO
TIGHT GRADIENT AROUND DEPARTING STRONG LOW. DECENT SUBSIDENCE AND
PRESSURE RISE BUBBLE WILL HELP MAINTAIN THE GUSTY WINDS THIS
EVENING. ONCE GALE POTENTIAL DECREASES...EXPECT SMALL CRAFT
CONDITIONS TO PERSIST THROUGH THE NIGHT SO A HEADLINE FOR THAT WILL
BE NEEDED ONCE THE GALE EXPIRES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 10 PM CST THIS EVENING FOR LMZ643>646.

&&

UPDATE...HENTZ
TONIGHT/THURSDAY AND AVIATION/MARINE...COLLAR
THURSDAY NIGHT THROUGH WEDNESDAY...DAVIS
Hazardous weather outlook, Nov 9, 3:30 PM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST WED NOV 9 2011

WIZ046-047-051-052-056>060-062>072-101200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

TEMPERATURES FALLING BELOW FREEZING THIS EVENING MAY RESULT IN
ICY SPOTS ON ROADS AND SIDEWALKS...ESPECIALLY ACROSS PARTS OF SOUTH
CENTRAL WISCONSIN WHERE THE MOST SNOW ACCUMULATION OCCURRED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-101200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 10 PM DUE TO STRONG NORTHWEST TO
WEST WINDS. A SMALL CRAFT ADVISORY WILL GO INTO EFFECT ONCE THE GALE
WARNING EXPIRES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE INTO EARLY THURSDAY
EVENING FOR BRISK WESTERLY WINDS.

A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES FRIDAY THROUGH SUNDAY
DUE TO OCCASIONALLY GUSTY SOUTHWEST WINDS.

WWW.WEATHER.GOV/MKX
DAVIS

In the hours before

Local storm report, Nov 9, 5:15 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             SSW BLACK EARTH         43.13N 89.75W
11/09/2011  M2.0 INCH        DANE               WI   TRAINED SPOTTER

&&

MEB
Local storm report, Nov 9, 5:18 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             THERESA                 43.52N 88.45W
11/09/2011  M1.2 INCH        DODGE              WI   TRAINED SPOTTER

&&

MEB
Local storm report, Nov 9, 5:21 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     SNOW             3 S BERLIN              43.93N 88.95W
11/09/2011  M6.1 INCH        GREEN LAKE         WI   TRAINED SPOTTER

            6.10 INCHES OF NEW SNOWFALL OVER THE PAST 9 HOURS.
            NUMEROUS TREE LIMBS DOWN ON ROADWAYS AND YARDS BETWEEN
            BERLIN AND PRINCETON IN GREEN LAKE COUNTY.

&&

MEB

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.